# SDR 2014FA0000055

- Difficulty date: February 3, 2014
- Submitted: February 3, 2014
- Operation: General aviation
- Make and model: Avianw MAGNUMIX
- System (JASC): 5102 · Balloon Reports
- Part: Hand Rail
- Condition: Broken
- Location: Basket
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BALLOON BASKET UPPER HAND RAIL BROKEN IN 1 LOCATION.
